# SDR SWIA2019122747341

- Difficulty date: November 17, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333.00 CORRODED IN SEVERAL LOCATION BETWEEN STGR24R AND STGR24L AND BETWEEN STGR20L TO STGR21L.     COMPLIED WITH MAJOR REPAIR UPON FURTHER INVESTIGATION FOUND FRAME BETWEEN STRINGER 24R AND 24L TO BE CORRODED AT FS 319.70 AND CORRODED AT FS 333 BETWEEN STRINGER 22L AND 23L. REMOVED CORRODED FRAME SECTOR AT FS 319.70 AND INSTALLED NEW SERVICEABLE FRAME SECTOR IAW  SRM 51-42-06 AND 51-42-21. BLENDED FRAME AT FS 333 BETWEEN STRINGER 22L AND 23L IAW SRM AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM AND TASK CARD MAJOR REPAIR.
